MathSciNet Relay Station
MathSciNet bibliographic data
MR688749 76B15 (58F07 58F37)
Benjamin, T. Brooke; Olver, P. J. Hamiltonian structure, symmetries and conservation laws for water waves. J. Fluid Mech. 125 (1982), 137–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement